J. Phys. I France
Volume 5, Numéro 5, May 1995
Page(s) 535 - 538
DOI: 10.1051/jp1:1995148
J. Phys. I France 5 (1995) 535-538

Approximate Time Evolution Operator of an Anharmonic Oscillator

L. De Falco1, R. Mignani2, 3 and R. Scipioni1

1  Dipartimento di Fisica "G. Marconi", Università degli Studi di Roma "La Sapienza", P. Le A. Moro 2, 00185 Roma, Italy
2  INFN Sez. di Roma I, Università "La Sapienza", P. Le Aldo Moro 2, 00185 Roma, Italy
3  Dipartimento di Fisica "E. Amaldi", III Università degli Studi di Roma, via C. Segre 2, 00146 Roma, Italy

(Received 21 February 1995, received in final form 14 March 1995, accepted 20 March 1995)

We use an approximation procedure to calculate the form of the time evolution operator of an anharmonic oscillator in the region where perturbation theory is no longer valid.

© Les Editions de Physique 1995